Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Is clindamycin safe for hypertensive patients?

is clindamycin safe for hypertensive patients?

Asked On : Tue, 15 Jun 2010
Answers:  3 Views:  687
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
clindamycin is an antibiotic with a broad spectrum of action.
it has to be taken under medical supervision. it is a safe drug but i would advise you to meet a physician before taking a dose of the same.
i hope i have answered your query.
take care
Answered: Mon, 24 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.Side effects of CLINDAMYCIN are rashes,urticaria,pain in abdomen and major problems are diarrhea and pseudomembranous enterocolitis.It can be given in hypertension if specifically indicated for some condition.Good luck.
Answered: Mon, 24 Oct 2011
I find this answer helpful
  Anonymous's Response
Please check it her internist before taking clindamycin
Answered: Tue, 15 Jun 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor